Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Possible pregnancy??

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Possible pregnancy??

    Hi I am new to this so I'm hoping someone can give me some advice. I am on the contraceptive pill Microlite for the last 3 years. My pill-free week in which I had my period was the week starting 26th of December. My next pill-free week should have been on the week starting 23rd January, however since i was on holidays with my boyfriend i skipped my pill-free week and went straight into the new pack. Bare in mind I did miss my pill on both the 21st and 22nd of January. Since then I have had this constant brown discharge which I was assuming was just because I didn't take the week break. However, I have also been extremely tired to the point where doing even the smallest of tasks requires me to sit down for a moment after (I am a generally healthy and fit 21 year old). I also have had a few other symptoms especially this week; constipation, nausea, drooling (LOADS) in my sleep, sharp pain in my lower stomach, tender breasts, mood swings and quite vivid dreams that I remember in detail.

    I suppose I am just looking for some advice if anyone has taken two pill packets in a row? Are these just simply symptoms that are connected to this or should i be worried? I have my next pill-free week next week where I should get my period but I am just looking for some advice to put me at ease until then.

    Thanks guys!!

  • Welcome to WH!!!

    I doubt you're pregnant, but I'd grab a cheap EPT just to ease my mind if I were you. Also, I would not want to take the chance that I may be taking hormonal bc while pregnant (could cause birth defects).

    Anytime you mess with your pills you are throwing your hormones out of whack. Then for the next month or so your body will attempt to readjust, often causing several menstrual symptoms like you're describing and spotting.
    "Be what you're looking for."

    Comment


    • Than you so much for your reply! That has put me at ease already, I'll grab a test anyway just to be sure.
      I definitely won't be skipping the pill-free week again after this!

      Thanks again, I'll let yous know!

      Comment

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Posts in Our Forums

      Collapse

      Latest Topics in Our Forums

      Collapse

      Working...
      X